# SDR ASAA2020081423016

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,519 hours, 7,838 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON RECALL AFTER START, ORANGE "FLT CONT" ON SIX PACK AND "MACH TRIM FAIL" ON OVHD PANEL ILLUMINATED. RESET EXTINGUISHED ALL LIGHTS. GROUNDED - YES. FOUND C/B A SYST OPEN, PERFORMED GVI OF C/B - RESET C/B PER B737-900 AMM 20-60-01. PERF DFCS BITE CK.
